# SDR MEX2004069

- Difficulty date: February 20, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 9008D093
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE, RIGHT GENERATOR FAILED.  WHEN GENERATOR WAS SHUTDOWN THE FREQUENCY AND VOLTAGE WERE CORRECT, BUT WHEN SWITCH WAS IN 'ON' POSITION THE GENERATOR FAILED.  THE GENERATOR WAS DEFERRED IAW MEL 24-1.  CAPTAIN REQUEST RIGHT CSD INOPERATIVE AND AIRCRAFT WAS REFUELED FOR DISPATCH.  DURING OVERNIGHT SERVICE, THE RELAYS R2-34 AND R2-42 WERE REPLACED IAW MM 24-20-06, TESTS CORRECT.  (M)
